Homology, Homotopy and Applications

Volume 7 (2005)

Number 3

Proceedings of a Conference in honour of Victor Snaith

On reduction map for étale $K$-theory of curves

Pages: 1 – 10

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n3.a1

Authors

G. Banaszak (Mathematics Department, Adam Mickiewicz University, Poland)

W. Gajda (Mathematics Department, Adam Mickiewicz University, Poland)

P. Krasoń (Mathematics Department, Szczecin University, Poland)

Abstract

In this paper we investigate reduction of nontorsion elements in the étale $K$-theory of a curve $X$ over a global field $F$. We show that the reduction map can be well understood in terms of Galois cohomology of $l$-adic representations.

Keywords

Galois cohomology, $l$-adic representation, étale $K$-theory of a curve

2010 Mathematics Subject Classification

11G30, 11S25

Full Text (PDF format)